# SDR DALA2014100905520

- Difficulty date: October 8, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED ON BOTH FACES OF RUDDER METALLIZED ON BOTH FACES OF RUDDER WERE REPAIRED IAW SRM 51-70-1A, PAR 23.
